RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 5, Pages 1062–1066 (Mi dan47206)  

MATHEMATICS

Asymptotic expansion of solutions of the Dirichlet problem for elliptic equations and systems for the theory of elasticity in a perforated domain

G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev

Lomonosov Moscow State University

Full text: PDF file (564 kB)

Bibliographic databases:
UDC: 517.944.4
Presented: С. Л. Соболев
Received: 10.09.1984

Citation: G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev, “Asymptotic expansion of solutions of the Dirichlet problem for elliptic equations and systems for the theory of elasticity in a perforated domain”, Dokl. Akad. Nauk SSSR, 284:5 (1985), 1062–1066

Citation in format AMSBIB
\Bibitem{IosOleSha85}
\by G.~A.~Iosif'yan, O.~A.~Oleinik, A.~S.~Shamaev
\paper Asymptotic expansion of solutions of the Dirichlet problem for elliptic equations and systems for the theory of elasticity in a perforated domain
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 5
\pages 1062--1066
\mathnet{http://mi.mathnet.ru/dan47206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=810061}
\zmath{https://zbmath.org/?q=an:0616.35027}


Linking options:
  • http://mi.mathnet.ru/eng/dan47206
  • http://mi.mathnet.ru/eng/dan/v284/i5/p1062

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019